MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX MAXILLO FACIAL NASAL POLAR ENDOTRACHEAL TUB; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX MAXILLO FACIAL NASAL POLAR ENDOTRACHEAL TUB; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/065
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during manipulation the tube became pierced or punctured.This caused the balloon to non-inflate.Patient involvement is unknown.Additional information was requested; however, no further specific details on this incident were received.Item lot number is unknown.No patient injury or adverse affects were reported.
 
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.No lot number was provided therefore no device history report (dhr) review could be completed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.Udi related data quality updates only.

Brand Name
PORTEX MAXILLO FACIAL NASAL POLAR ENDOTRACHEAL TUB
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18142252
Report Number3012307300-2023-10512
Device Sequence Number15092960
Product Code BTR
UDI-Device Identifier15019315020346
UDI-Public15019315020346
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown